# SDR IPXA2016052303769

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 29,895 hours, 20,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Bs 1473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17, EXTERNAL FUSELAGE BS 1473 VHF ANTENNA SUPPORT HAS SURFACE CORROSION, MATERIAL THICKNESS DOES NOT MATCH S/O 757-53A0053 REQUIREMENTS, SHOULD BE .063 FOR BOTH -1 AND -4 HAV .080 AND .071 COMPLIED WITH REO-G19929, REV B.
